# SDR CA190131001

- Difficulty date: January 13, 2019
- Submitted: August 13, 2020
- Operation: General aviation
- Engine: Pwc PW127E
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 310957701
- Condition: Failed
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) SHORTLY AFTER TAKE-OFF, WHEN THE BLEED AIR CAME ON, A SLIGHT AIR CONTAMINATION WAS NOTICED. LATER IN THE FLIGHT, DURING CRUISE, THE SMELL AND FUMES WERE NOTICED AGAIN. THE AIRCRAFT CONTINUED IN FLIGHT AND LANDED UNEVENTFULLY.
